Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Started Truvada & Sustiva
Feb 22, 2005

On last Thursday night I started the Truvada and Sustiva regiment. I had some issues adjusting to the feeling that I was high/drunk at night but that is slowly getting better. What I have noticed is that when I wake up in the morning I feel sick to my stomach but as soon as I eat something the feeling goes away. Is this a common occurrence and if so will this eventually go away? Also, when I get up for work today at 4:30 I still felt tipsy and this lasts for several hours into the morning where as over the weekend I was sleeping till 7/8 and did not really have this tipsy feeling. I have been taking the meds at 9:30 and not sure if I should try to move them up to 9 or even 8:30.what are your thoughts?

Response from Dr. Pierone

The morning tipsy feeling that many people get after starting Sustiva usually goes away with time (but not always). Taking the evening dose a little earlier may help the situation. I suspect that the morning nausea will resolve in time as your body gets used to the medication. If this continues more than a week or 2 longer and does not show signs of letting up then the regimen may need to be adjusted.



Previous
Sex drive f/u question...
Next
Treatment against Cognitive Disorders

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement